# SDR DL72E990800

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C ESCAPE PATH LIGHTING FOUND INOP IN SEVERAL LOCATIONS.  REPAIRED AND REPLACED GROUND WIRING AT THE FWD BATTERY PACK MULTI SPLICE AREA.  ALL CK'S OK.
